# SDR SIMA2020010229006

- Difficulty date: December 29, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 32,568 hours, 30,135 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200304129
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK 1 OVERLOAD WITH BURNING SMELL. SMELL WENT AWAY AFTER TURNING PACK 1 OFFPERFORM FIM 21-20-00 FOR BURNING SMELL IN COCKPITREF: LOGPAGE 4528695 ITEM 1-C/A-PERFORMED FIM TASK 21-20-00. FOUND PACK 1 TO BE THE CAUSE OF ODOR EVENT IN COCKPIT. PACK 1 MEL ISSUED / AIRCRAFT OK FOR SERVICE. INSTALLED ACM IAW EO #EM-2100-048 UP TO & INCLUDING STEP 35. COMPLETED INSTALLATION OF ACM IAW ENVOY E0 # EM-2100-048 FROM STEP 36 TO COMPLETION. OPC OF PACK 1 GOOD. NO DEFECTS NOTED. MEL RESTORED.
